# SDR RJEF20220302001

- Difficulty date: March 2, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N779AV
- Make and model: Airbus A320-251N
- Aircraft serial: 8300
- Aircraft time: 8,041 hours, 2,398 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 FIRE 3 TIMES HIGH TEMP NACELLE ADV TO 300° ENG 1.  AS PER TSM 77-21-00-810-837-A RV 59 PERFORMED INSP OF ENG #1 CORE ZONE AND THE ONLY TUBE LOOSE WAS FOUND TRANSIENT BLEED VLV AIR TUBE AND HARNESS FIN 45DVC1 WAS FOUND DAMAGED DUE HIGH TEMP 779-TSR-2022-03-48 TBV TUBE INSTALLED WITH NEW SEALS PER AMM 73-11-30-400-803-A.  HARNESS REPLACED AS PER AMM 71-52-43-400-304-A REV 59.    PERFORMED LEAK CHECK  PER TSM SUBTASK 77-21-00-810-134-A NO LEAKS ALL NORMAL.  AS PER TSM TSK 05-50-00-810-802-A AND AMM TASK 05-51-11-200-004-B NO OVERWEIGHT LANDING WAS REPORTED BY CREW AND NO REPORT 15 WAS GENERATED   AND MLW FOR THIS A/C IS 67.400 KGS AND THE AIRCRAFT LANDED WITH GW 58800 KGS NO MAINTENANCE ACTION REQUIRED
